Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hi, The uric acid levels have increased considerably and I

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10703 Questions
Question
Hi, The uric acid levels have increased considerably and I am experiencing a lot of pain on my left ankle. This happens in regular intervals of around 4-6 months and the pain reduces in 3-4 days after taking some allopathic tablets(Zurig 40). Is there any permanent remedy that I can follow?

Thanks
Ankit Pande
Age 30 years
Wed, 7 Feb 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 52 minutes later
Brief Answer:
Increase vitamin C intake .

Detailed Answer:
Hello,
Thanks for posting your query.
I have seen the attached report. Your uric acid levels are high. The pain in the ankle is likely to be due to Gout.
Gout happens when there are increased uric acid levels in the blood and the uric acid crystals start depositing in the joint capsules causing the joint inflammation.
It can happen due to decreased excretion of urates by kidney, dietary changes or due to genetic predisposition.
It is associated with consumption of alcohol, seafood and meat.
Taking a diet rich in vitamin C, dairy products and coffee is likely to help in improvement of symptoms.
Drink plenty of water daily to help the kidneys clear the uric acid. Reducing meat intake will also help. If it is causing you symptoms, you can seek medical help and ask your doctor to prescribe you some analgesics and specific medicines which increase the uric acid excretion from the kidneys.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor